MathSciNet Relay Station
MathSciNet bibliographic data
MR2719680 (2011i:13020) 13E10 (13D40 13H10)
Migliore, Juan C.; Miró-Roig, Rosa M.; Nagel, Uwe Monomial ideals, almost complete intersections and the weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011), no. 1, 229–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement